Publications of M. Laurent

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  ALL, with author Laurent M., in the category ALL (or show them all):   (Items found: 7)


1994 | 1992 | 1990 | 1989 | 1985

1994  [top]

1992  [top]
  • Laurent M., Sassano A.: A characterization of knapsacks with the max-flow-min-cut property, Operations Research Letters 11 (2), 105-110, 1992

1990  [top]

1989  [top]

1985  [top]
  • Conforti M., Laurent M.: A characterization of matroidal systems of inequalities., IASI-CNR, R. 121, 06/1985
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -